Previous |  Up |  Next

Article

References:
[1] I. Glicksberg: Convolution semigroups of measures. Pacific. J. Math. 9 (1959), 51-67. DOI 10.2140/pjm.1959.9.51 | MR 0108690 | Zbl 0088.02903
[2] P. R. Halmos: Measure theory. New York, Van Nostrand Co., 1950. MR 0033869 | Zbl 0040.16802
[3] E. Hewitt H. S. Zuckerman: Aritmetic and limit theorems for a class of random variables. Duke Math. J. 22 (1955), 595-615. DOI 10.1215/S0012-7094-55-02266-3 | MR 0075478
[4] Б. М.Клосс: О вероятностных распределениях на бикомпактных топологических группах. Теория вероятностей и ее применения 4 (1959) 255-290. Zbl 1047.90504
[5] R. J. Koch А. D. Wallace: Stability in semigroups. Duke Math. J. 24 (1957), 193-196. DOI 10.1215/S0012-7094-57-02425-0 | MR 0084711
[6] Š. Schwarz: Subsemigroups of simple semigroups. Czechoslovak Math. J. 13 (88) (1963), 226-239. MR 0158014 | Zbl 0122.02402
[7] Š. Schwarz: Probabilities on non-commutative semigroups. Czechoslovak Math. J. 13 (88) (1963), 372-426. MR 0160191 | Zbl 0137.35302
[8] K. Stromberg: Probabilities on a compact group. Trans. Amer. Math. Soc. 94 (1960), 295-309. DOI 10.1090/S0002-9947-1960-0114874-4 | MR 0114874 | Zbl 0109.10603
[9] K. Stromberg: A note on the convolution of regular measures. Math. Scand. 7 (1959), 347-352. MR 0114889
[10] H. H. Воробьев: Сложение независимых случайных величин на конечных абелевых группах. Матем. сб. 34 (1954), 89-126. MR 0061774 | Zbl 0995.90535
[11] J. G. Wendel: Haar measure and the semigroup of measures on a compact group. Proc. Amer. Math. Soc. 5 (1954), 923-929. DOI 10.1090/S0002-9939-1954-0067904-5 | MR 0067904 | Zbl 0056.26001
[12] M. Rosenblatt: Limits of convolution sequences of measures on a compact topological semigroup. J. of Math. and Mechanics 9 (1960), 293 - 305. MR 0118773 | Zbl 0099.34302
[13] H. S. Collins: The kernel of a semigroup of measures. Duke Math. J. 25 (1961), 387-392. MR 0126256 | Zbl 0114.25303
[14] H. S. Collins: Convergence of convolution iterates of measures. Duke Math. J. 29 (1962), 259-264. DOI 10.1215/S0012-7094-62-02926-5 | MR 0137789 | Zbl 0129.09001
[15] H. S. Collins: Idempotent measures on compact semigroups. Proc. Amer. Math. Soc. 13 (1962), 442-447. DOI 10.1090/S0002-9939-1962-0136679-8 | MR 0136679 | Zbl 0105.09601
Partner of
EuDML logo